# SDR 98ZZZX2407

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275BC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 275
- System (JASC): 2432 · Battery/Charger System
- Part: Bpu
- Part number: 683GC01Y01
- Condition: Failed
- Location: Battery
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5711 - DURING FLIGHT FROM JFK TO BOS, CREW REPROTED RT ESI (ELECTRICAL SYSTEM INDICATION) LIGHT.  RELATED INDICATIONS WERE MAIN BATTERY AT 22.7 VOLTS AND NR 1 GENERATOR AMPS FLUCTUATING FROM 25 TO 50 AMPS CONTINUOUSLY.  CREW DIVERTED TO PVD.  SMELLED ELECTRICAL BURNING DURING DESCENT.  DECLARED EMERGENCY.  LANDED SAFELY.  REMOVED AND REPLACED MAIN BATTERY CONTACTOR AND BPU (BATTERY PROTECTIONS UNIT).  OPERATIONAL CHECK NORMAL.  REF:  OPER CNTRL NR SIMA981712.
